# SDR DALA2021032201667

- Difficulty date: March 15, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,792 hours, 20,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Faulted
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5811 R1 DOOR SLIDE LIGHT WILL NOT EXTINGUISH. CORRECTIVE ACTION: R/R BOTH FWD AND AFT GIRT BAR SWITCHES PER B757 WDM 25-66. (7387303)
